MathSciNet Relay Station
MathSciNet bibliographic data
MR2164092 (2006e:65216) 65N30 (65N50)
Durán, Ricardo G.; Lombardi, Ariel L. Error estimates on anisotropic $\scr Q\sb 1$ elements for functions in weighted Sobolev spaces. Math. Comp. 74 (2005), no. 252, 1679–1706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement